# SDR ASOA201804043020

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 30,671 hours, 18,905 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN AFTER TAKE-OFF.  PERFORMED AN AIR RETURN AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND DETERMINED DEICEING FLUID INGESTION.  PERFORMED DECONTAMINATION OF AIR DUCTS AT HIGH POWER WITH LEFT AND RIGHT ENGINES AND APU. NO SMOKE OR HAZE WAS FOUND. THE AIRCRAFT WAS RELEASED FOR SERVICE.
